# SDR ABXA20240227645

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 87,056 hours, 26,772 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Part number: UNKNOWN
- Condition: Out Of Tolerance
- Location: Slat Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ; FLAP HANDLE UP,FLAP INDICATION BETWEEN UP AND 1 ;LE SLAT ASYM CAUTION ON EICAS .AC RETURENED TO FIELD AND MAINTENANCE GROUNDED AC. MAINTENANCE VERIFIED RESISTANCE AND INDUCTANCE OF ALL LEADING EDGE SENSORS.VISUALLY INSPECTED ALL SENSORS ,FOUND"S280" #5 SLAT OUTBOARD SENSOR TARGET OUT OF TOLERANCE. PSEU SHOWED "S280" BITE FAULT. ADJUSTED TARGET, REF.B767 AMM 27-88-01 ALL OPS NORMAL.  AC RETURNED TO SERVICE
